# SDR 00112

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT DURING CLIMB.   NORMAL RESTART PERFORMED.  POST FLIGHT INSPECTION REVEALED NO DAMAGE. WILL UPDATE THIS REPORT WHEN AIRCRAFT GOES INTO MAINTENANCE.
